T Nation

No Sleep on Tren E


#1

Ive been having some bad issues with sleeping this time around on tren E.
Im running
450 mgs sustanon
300 mgs tren E per week

The first shot I did last monday I didnt sleep at all. I thought that was odd considering it was Enanthate ester? The next three days after that were maybe 4-5 hours of shitty sleep. My second shot on thursday and again slept ok blood pressure was a little jacked but nothing too bad. up until now Ive been getting about 3-4 hours of sleep which is not worth it for me at all.
Ive run tren ace before with test prop and didnt have insomnia at all. only night sweats and elevated blood pressure when sleeping.

can anyone give me any input on this issue or an explanation of why the enanthate version seems to be affecting me fast with no sleep bullshit?


#2

Bushy, Bill roberts, bonez, saps, any input??


#3

lower the testosterone dose


#4

[quote]Lover95 wrote:
lower the testosterone dose[/quote]

thats what I read on one of the older threads on here. I think it was bbb who said he had success with that.

Im thinking theres a good chance thats my next step.

thanks


#5

I have no idea. My only guess is that you didnt actually have tren A the first time.


#6

[quote]BONEZ217 wrote:
I have no idea. My only guess is that you didnt actually have tren A the first time. [/quote]

That is always a possibilty when dealing with ugl but VERY DOUBTFUL when I ran the tren A.

I want to know if its common for Tren E to “hit” me the first day of my shot? doesnt sound rite along the lines of ester info. Sounds more like tren A hitting you quicker.


#7

I think Im going to drop my test down too 225 mgs a week then shoot 100 mgs tren E Monday Wednesday Friday. keep my tren levels more stable and hopefully by reducing the test have less or no sides…gonna give it a shot or two! haha


#8

lol, come on man…just pop 6 to 9 mg of melatonin and you will be sleeping like a baby. you can buy it at a local walmart for 5 bucks a bottle…great stuff. take it 2hours before you plan to go to bed.


#9

[quote]ironmanlives79 wrote:
lol, come on man…just pop 6 to 9 mg of melatonin and you will be sleeping like a baby. you can buy it at a local walmart for 5 bucks a bottle…great stuff. take it 2hours before you plan to go to bed. [/quote]

In this sitaution I think I need more than just some melatonin more like a tranquilizer!!
Ive been taking 4 Z-12 caps before bed and im still not falling asleep the way id like to. It makes me feel relaxed and sleepy but doesnt actually induce sleep at this point. Now if I were to take 4 Z-12 caps without being on the tren shit would knock me out…


#10

[quote]ironmanlives79 wrote:
lol, come on man…just pop 6 to 9 mg of melatonin and you will be sleeping like a baby. you can buy it at a local walmart for 5 bucks a bottle…great stuff. take it 2hours before you plan to go to bed. [/quote]

Yes, well wouldn’t it’d be nice if things were that simple, at least for the rest of us. On occasion I’ve had tren-induced insomnia that’s lasted beyond the end of my cycle and has been completely impervious to any number of remedies, including melatonin, theanine, GABA, 5HTP, valerian, kava kava, diazepams, lunesta and err recreationals.


#11

Does ANYONE know why tren causes insomnia? Im curious to know how and why it happens…


#12

i just saw a recent post on how tren affects the amygdala portion of the brain…type in tren and amygdala and im sure youll get some sources to pop up. it just isnt that big of an interest for me or id look up some articles to read.

good luck man.


#13

A couple thoughts and questions:

  1. OP, you said you were using an UGL, and that it was unlikely that the TA was not real. Are you sure that the current regimen is actually the enanthate ester of trenbolone? Has there been any noticeable variability in “feel”, and has the more frequent injections helped with the issue? I ask on the off chance you received an acetate ester accidentally or otherwise… since BP has not been a main issue, this may not be likely, but I was curious.

2.Are you using any prolactin antagonists? These have been suggested to contribute to sleep issues (and I think are inadvisable with tren, as well as in general, though that is a topic for another discussion).

  1. Have you tried opiate-based sleep aids such as morphine? While I can not condone or suggest this, I know some who have benefited from a low dose of morphine in dealing with similar issues wherein no other medications helped.

#14

Oh, and on the amygdala: I am a little rusty, but from what I can remember from neuroscience courses I have taken, this part of the brain is largely associated with emotions, does not play a fundamental role in sleep unless the insomnia (I’m speculating here) would be psychological in nature.

A question for the OP in this regard would be is it emotional distress or activation that is causing the sleep loss (to me it does not sound like this is the cause in his situation).


#15

This post was flagged by the community and is temporarily hidden.


#16

[quote]bushidobadboy wrote:

[quote]p-dub wrote:
Ive been having some bad issues with sleeping this time around on tren E.
Im running
450 mgs sustanon
300 mgs tren E per week

The first shot I did last monday I didnt sleep at all. I thought that was odd considering it was Enanthate ester? The next three days after that were maybe 4-5 hours of shitty sleep. My second shot on thursday and again slept ok blood pressure was a little jacked but nothing too bad. up until now Ive been getting about 3-4 hours of sleep which is not worth it for me at all.
Ive run tren ace before with test prop and didnt have insomnia at all. only night sweats and elevated blood pressure when sleeping.

can anyone give me any input on this issue or an explanation of why the enanthate version seems to be affecting me fast with no sleep bullshit?
[/quote]
We know that tren potentiates the CNS, hence its great effects on strength. A potentiated CNS is not really inclied towards rest, no? I would guess that your parasympathetic NS is being overridden by your sympathetic NS, under influence of the tren. This is possibly why many users experience low appetite on trenbolone, since the PSNS is the ‘rest and digest’ system.

As to the rapid onset, I can only concur with others that it’s probably tren A.

BBB[/quo

That makes sense about the CNS being potentiated. I feel jacked up all day even right out of bed!!

As weather the tren is acetate or enanthate I think the only way to make certain would be a lab test. I definately think its a possibilty its tren ace… my only problem now is if it is tren ace then I damn well better be shooting it everyday or eod. and if its not tren ace and actually tren E then I will be in for a big suprise once I turn into the incredble hulk from being on so much tren!!

I will figure it out.
thanks for the input guys:)


#17

I used tren E I made myself. Did the melt test and I am fairly positive it was real. I didnt get any sleep issues for about 5-7 days. After that little sleep and night sweats for the next 10 weeks. I probably will not use tren E again. I like tren A. I may have hurt myself staying on to long. I have had a very dark urine color and terrible hearburn since the 8th week. Been off for 3 weeks now and the urine is getting a little lighter in color but there is still heartburn. I dont know if these issues are from the AAS or just that I am getting old?

No matter what I do It seems my favorite has been tren A @50mg ED and 100mg ed of test P.

To each his own


#18

were u drinking enough water? People using trenbolone often times will have a rust color in their urine; often mistaken for blood it is actually a metabolite of tren… Could be blood too I imagine from the immense strain on the kidneys :slight_smile:


#19

Good call meathead. The darkened color is attributed to a metabolite from trenbolone in the urine, and has not been largely recognized as a sign of renal distress.

I believe Bill Roberts wrote about this a few years ago, though I could be mistaken.


#20

I do not believe that it was blood. It was just as you described. I drink plenty of water and actually drank much more than usual since the color change of the urine. My urine has cleared up now and the heartburn seems to have left also. I have used alot of tren A, as much as 700mg a week and never had this issue before.

Most of my cycles have been the two on two off. Maybe it just took 10 weeks for it to show the metabolite in my urine. Being a puss I think I will stay with tren A from now on. I am sure if I went only 8 weeks of tren E there wouldnt have been these issues. I will search for that article from Bill Roberts.